# SDR FDEA202108232073

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,801 hours, 21,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD89501R
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RETURNING BACK TO AIRCRAFT FOR MAINTENACE  FOUND R1 DOOR ARMED/DISARM HANDLE ARMED FROM  OUTSIDE.  WHILE OPENING DOOR FROM INSIDE R1 DOOR  OPENED AND SLIDE FELL OUT OF AIRCRAFT.  SLIDE DID  NOT DEPLOY.  ALSO FOUND BOTH R1 AND L1 DOOR SLIDE  MECHANICAL SAFETY LATCH IN THE UNLATCHED POSITION.  PART NIS THIS STATION.  UPDATED WITH PN.    INSTALLED EVACUATION SLIDE/RAFT CONTAINER IAW AMM                                 25-61-01-4 OPS CHECK GOOD A/C OK FOR SERVICE
